# SDR DALA1011970998

- Difficulty date: May 4, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 49,207 hours, 36,237 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 579-587
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON FUS SKIN STA 579-587 BTW LONGS 30 AND 29 LT.  REPAIR IAW SRM 53-04D FIG 12C.
